# SDR SWAA2022092765237

- Difficulty date: August 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOOR BEAM UPPER SURFACE AT STA 727A+18; LBL 23; WL 208. / [01] REMOVED CORRODED FILLER FOR LONGITUDINAL BEAM BS 727A+18; LBL 23; WL 208 PER SRM 51-40-02; FABRICATED REPLACEMENT FROM 7075T6-C#.090' LOT# 1482311 AS SHOWN ON EA 1-757-9666 REV-; APPLIED CHEMICAL CONVERSION COATING AND PRIMER PER SRM 51-20-01 AND AMM 51-21-72 OK TO INSTALL;[02] CORRECTED LOT# 1482311-1;[03] VERIFIED CORRECTIVE ACTION 1.;[04] INSTALLED REPLACEMENT FILLER PER SRM 51-40-02 AS SHOWN ON EA 1-757-9666 REV-;[05] VERIFIED CORRECTIVE ACTION 4.;[06] VERIFIED MEASUREMENT TABLE.
